Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 412052, 12 pages
http://dx.doi.org/10.1155/2012/412052
Research Article

On the Solution of a Class of Nonlinear Systems Governed by an 𝑀 -Matrix

Istituto per le Applicazioni del Calcolo “Mauro Picone”, Sede di Napoli, National Research Council of Italy (CNR), Via P. Castellino, 111, 80131 Napoli, Italy

Received 15 November 2011; Accepted 13 March 2012

Academic Editor: Rigoberto Medina

Copyright © 2012 Woula Themistoclakis and Antonia Vecchio. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Basile, E. Messina, W. Themistoclakis, and A. Vecchio, β€œSome investigations on a class of nonlinear integro-differential equations on the half line,” Submitted.
  2. M. Basile, E. Messina, W. Themistoclakis, and A. Vecchio, β€œA numerical method for a class of nonlinear integro-differential equations on the half line,” Submitted.
  3. E. Galligani, β€œThe arithmetic mean method for solving systems of nonlinear equations in finite differences,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 579–597, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. E. Galligani, β€œOn solving a special class of weakly nonlinear finite-difference systems,” International Journal of Computer Mathematics, vol. 86, no. 3, pp. 503–522, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, vol. 9 of Classics in Applied Mathematics, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1994. View at Zentralblatt MATH
  6. J. Fuhrmann, β€œExistence and uniqueness of solutions of certain systems of algebraic equations with off-diagonal nonlinearity,” Applied Numerical Mathematics, vol. 37, no. 3, pp. 359–370, 2001. View at Google Scholar